MathSciNet Relay Station
MathSciNet bibliographic data
MR1051291 (91a:06005) 06A07 (11B39)
Beck, István Partial orders and the Fibonacci numbers. Fibonacci Quart. 28 (1990), no. 2, 172–174.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement